| Model Number |
SUTR ANCH MINI BC S-TAK 2.4X 8.5MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-1322bcnf mini bio-composite suturetak anchor broke.This was discovered during foot and ankle procedure on (b)(6) 2022.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint is unable to be confirmed based on the customer-provided photo and without receipt of the device for physical evaluation.The allegedly broken biocomposite anchor is not pictured in the photo provided.No change in harm was identified.